# SDR 29GA2016071200001

- Difficulty date: July 10, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 32,920 hours, 37,053 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 9000050
- Condition: Faulty
- Location: Main Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR, MAIN, CATCHING ON SHROUD ON INSIDE OF DOOR.  R & R GAS SPRING-STAIR ASSY, OPS CHECK  GOOD, REF AMM 52-60-00.
